# SDR 2024FA0000204

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N407SL
- Make and model: Bell 407
- Aircraft serial: 54985
- Aircraft time: 1,142 hours
- System (JASC): 2700 · Flight Control System
- Part: Spring
- Part number: 407001331103
- Condition: Lack Of Lube
- Location: Not Reported
- Part time: 1,142 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BINDING OF SPRING ASSEMBLY DUE TO LACK OF LUBRICATION
